SciELO - Scientific Electronic Library Online

 
vol.14 número2Bicomplex Numbers and their Elementary FunctionsHigher order terms for the quantum evolution of a Wick observable within the Hepp method índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Cubo (Temuco)

versión On-line ISSN 0719-0646

Resumen

D'ALESSANDRO, Paolo. An Immediate Derivation of Maximum Principle in Banach spaces, Assuming Reflexive Input and State Spaces. Cubo [online]. 2012, vol.14, n.2, pp. 81-90. ISSN 0719-0646.  http://dx.doi.org/10.4067/S0719-06462012000200005.

We consider a standard setting for the norm optimal problem in Banach spaces and show that with a simple argument which invokes some appropriately selected powerful general Theorems for Banach spaces a straightforward derivation of the Maximum Principle is obtained.

Palabras clave : Linear Control Systems in Banach Spaces; Norm Optimal Control; Support of Closed Convex Sets.

        · resumen en Español     · texto en Español     · pdf en Español